International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 624346 | https://doi.org/10.1155/S0161171296000518

B. D. Aggarwala, C. Nasim, "Steady state temperatures in a quarter plane", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 624346, 10 pages, 1996. https://doi.org/10.1155/S0161171296000518

Steady state temperatures in a quarter plane

Received18 Oct 1993
Revised01 Mar 1994

Abstract

The discontinuous boundary value problem of steady state temperatures in a quarter plane gives rise to a pair of dual integral equations which are not of Titchmarch type. These dual integral equations are considered in this paper.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads316
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.